# SDR YWYR201209157863

- Difficulty date: June 4, 2010
- Submitted: September 15, 2012
- Operation: General aviation
- Aircraft: N400KH
- Make and model: Columb LC41550FG400
- Aircraft serial: 41598
- Aircraft time: 349 hours
- Engine: Cont TSIO550C
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32E
- Condition: Cracked
- Location: Engine
- Part time: 349 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, TWO OF THE TWELVE ENGINE SPARK PLUGS WERE FOUND TO HAVE CRACKED ELECTRODE INSULATORS.
